Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: 1-AD and acne

  1. #1
    ginkobulloba's Avatar
    ginkobulloba is offline Senior Member
    Join Date
    Mar 2004
    Location
    asia
    Posts
    1,142

    1-AD and acne

    I've been on my 1-AD cycle for about two weeks now and the stubborn acne that was on my shoulders, chest, and arms is completely gone. I have noticed this on previous cycles as well. Then, after like 4 months without a cycle, the acne mysteriously showed up and was a bitch to get rid of. I tried Dawn and that helped. Why is this happening? I would think that the exact opposite would be happening...you know, more testosterone , more acne, anyone got an explanation for this?

  2. #2
    prolangtum's Avatar
    prolangtum is offline Supplement Guru
    Join Date
    Jan 2005
    Posts
    1,427
    1-AD actually supresses your test levels, not increase it. Testosterone is the only steroid that increases testosterone, all others supress it. But, it is odd that your acne goes away, most androgens tend to cause more acne. I dunno.

  3. #3
    Join Date
    Dec 2004
    Location
    Everywhere
    Posts
    2,068
    Same type of thing happens to me....

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •